Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kimothy

Off Accutane... Went to last derm appointment

Recommended Posts

Well, after my THIRD 6-month Accutane course I'm totally clear. I went to my last appointment and my derm said, "Your skin looks great. Actually it looks so good that I'm not putting you on anything for maintenance." No acne whatsoever and my red marks are really light... they look more like freckles at this point. I can go out without makeup and feel good (and normal) if I choose to, or I can put on makeup just for fun (which I do usually). I'm feeling good about this third course :D

Link to comment
Share on other sites

Still early days. Severe side effects can show up even after months or years. Good luck eh...

Link to comment
Share on other sites

Ok let's not turn this into another Accutane-flaming thread...........

Agreed! Glad to hear your course went well. Hopefully this is the last time you have to take accutane. I am 2 months post tane and no side effects at all its great! My skin looks fab as well!

Link to comment
Share on other sites

MoreGano was just stating that it is early days, but you have had 3 courses and have been fine so here's hoping you have clear skin and no side effects.

Best of luck anyway.

Link to comment
Share on other sites

Thats great to hear! I'm glad you're doing well and feeling great :) Hopefully its the last of tane and acne for you :)

quick q about your red marks - how bad were they and how long did it take for them to fade to a level where you didnt need foundation for coverage? I'm 5 months into my second tane course and right now my red marks are the peskiest thing Im dealing with. Im hoping that one day I can go makeup free...that would be amazing!

thanks in advance :)

Link to comment
Share on other sites

I'm waiting (just for the ipledge hoops) to start my second course. I was on it 11 months the first time, normal to high doseage. I had perfect skin for about six months, now it's back. With the length of my course, I was hoping it would be all I needed. I should have figured if it took that long to work, I probably wouldn't be so lucky. ;( I was on Differin since stopping tane, but it didn't really maintain like it was supposed to. My breakouts are much worse in quantity after tane, but not as bad in quality (no cysts).

How long did you go in between courses - and did you use any Rx's in between? Sorry - one more question, were the side effects the same each time, worse, different?

Thanks

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×